# SDR SWAA2024020838357

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM IS CORRODED AT 986.5 42 INCHES RIGHT OF CENTER LINE<[01] FOUND EXFOLIATED CORROSION AROUND FASTENER HOLE OUT OF LIMITS AS PER SRM 53-70-51-1A-1. INSTALLED NEW REPAIR PARTS ON FLOOR BEAM STA 986.5; RBL 42 AS PER SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-6.;[02] FINAL INSPECTION; VERIFIED STEP #1.
